RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 3, Pages 498–536 (Mi izv1253)  

This article is cited in 2 scientific papers (total in 2 papers)

On the topological and metric types of surfaces regularly covering a closed surface

R. I. Grigorchuk


Abstract: A description is given of the topological types (of which there are six) of noncompact surfaces that can cover a closed surface in a regular fashion. For each of the six topological types, a computation is made of the number of equimorphic types of such surfaces that are equipped with the structure of a Riemannian $2$-manifold regularly covering a closed Riemannian $2$-manifold.
Bibliography: 34 titles.

Full text: PDF file (4499 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 34:3, 517–553

Bibliographic databases:

UDC: 515.1
MSC: Primary 53C30; Secondary 30C60, 30F10, 30F20, 30F40, 57M10
Received: 14.03.1987

Citation: R. I. Grigorchuk, “On the topological and metric types of surfaces regularly covering a closed surface”, Izv. Akad. Nauk SSSR Ser. Mat., 53:3 (1989), 498–536; Math. USSR-Izv., 34:3 (1990), 517–553

Citation in format AMSBIB
\Bibitem{Gri89}
\by R.~I.~Grigorchuk
\paper On the topological and metric types of surfaces regularly covering a~closed surface
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 3
\pages 498--536
\mathnet{http://mi.mathnet.ru/izv1253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1013710}
\zmath{https://zbmath.org/?q=an:0702.57001|0686.57001}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 34
\issue 3
\pages 517--553
\crossref{https://doi.org/10.1070/IM1990v034n03ABEH000668}


Linking options:
  • http://mi.mathnet.ru/eng/izv1253
  • http://mi.mathnet.ru/eng/izv/v53/i3/p498

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. K. Babenko, “Asymptotic invariants of smooth manifolds”, Russian Acad. Sci. Izv. Math., 41:1 (1993), 1–38  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. P. de la Harpe, R. I. Grigorchuk, T. Ceccherini-Silberstein, “Amenability and Paradoxical Decompositions for Pseudogroups and for Discrete Metric Spaces”, Proc. Steklov Inst. Math., 224 (1999), 57–97  mathnet  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:278
    Full text:70
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019